MathSciNet Relay Station
MathSciNet bibliographic data
MR2452820 (2010e:57007) 57M25 (57N10)
Eudave-Muñoz, Mario; Ramírez-Losada, Enrique Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009), no. 2, 671–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement